Alert archive / Washington / River Flood Warnings in 2011
River Flood Warning 41, NWS Pendleton, OR
NWS Pendleton, OR issued this river flood warning at Jun 15, 2011, 6:07 AM PDT for Yakima County, Washington. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2011, 6:07 AM PDT (13:07 UTC)
- Expired
- Jun 15, 2011, 4:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Pendleton, OR
- Flood severity
- Minor
County Yakima County, WA
The radar
The Pendleton radar (KPDT), 169 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Naches River near Naches (NACW1).
- Action stage
- 16 ft
- Minor stage
- 17.8 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12494000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Jun 15, 4:31 AM PDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 15, 4:31 AM PDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 431 AM PDT WED JUN 15 2011 UPDATED FOR AVIATION DISCUSSION .SHORT TERM...TODAY THROUGH FRIDAY EVENING...A BROAD UPPER TROUGH WILL SWING DOWN AND ACROSS THE REGION BEGINNING TODAY AND CONTINUING THROUGH THURSDAY. THIS WILL BRING A SHOT OF COOLER AIR ACROSS THE FORECAST AREA DURING THE NEXT TWO DAYS. MOISTURE WILL BE QUITE LIMITED SINCE THIS TROUGH IS ORIGINATING MOSTLY OVER LAND AND THERE IS NOT MUCH INSTABILITY WITH IT. AS SUCH THE ONLY LOCATIONS THAT MAY SEE SOME LIGHT RAIN SHOWERS ARE THE NORTHEAST AND EASTERN MOUNTAINS AS WELL AS THE HIGHER SLOPES OF THE CASCADE EAST SLOPES. THE MAIN EFFECTS WILL BE THE COOLER THAN NORMAL TEMPERATURES OF ABOUT 10 DEGREES BELOW NORMAL FOR LATE SPRING...AND BREEZY TO WINDY CONDITIONS IN SOME AREAS. TEMPERATURES WILL BEGIN TO REBOUND ON FRIDAY AS THE UPPER TROUGH MOVES TO THE EAST AND AN UPPER RIDGE MAKES AN ATTEMPT TO BUILD INTO THE REGION FROM THE WEST. ANY WARM UP THOUGH WILL BE SLOW...AND FRIDAY'S MAXIMUM TEMPERATURES WILL STILL BE ABOUT 5 DEGREES BELOW NORMAL. THERE WILL BE INCREASED AFTERNOON AND EVENING INSTABILITY ON FRIDAY...AS WELL...WITH THE SLIGHTLY WARMER TEMPERATURES. HOWEVER...THERE WILL BE TOO MUCH OF A LACK OF MOISTURE TO WARRANT A MENTION OF ANY THUNDERSTORMS. 88 .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS THE FORECAST AREA LATE FRIDAY NIGHT INTO SATURDAY WITH SHOWERS AND COOLER TEMPERATURES LASTING THROUGH SUNDAY. MONDAY AND TUESDAY...MODELS ARE IN FAIR AGREEMENT OF AN UPPER LEVEL RIDGE BUILDING INTO THE AREA WITH DRY WEATHER AND WARMER TEMPERATURES. WEBER && .AVIATION...12Z TAFS. VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS AT ALL TAF SITES. SKIES WILL BE MOSTLY CLEAR WITH HIGH CLOUDS. A WEAK FRONT TO THE NORTH HAS KEPT THE WINDS UP WITH MORE NORTHERLY WINDS AT KYKM AND KPSC. SURFACE WINDS WILL INCREASE TO 15-25 KTS AT KDLS KPDT AND KPSC BY 15-18Z TODAY. && .PRELIMINARY POINT TEMPS/POPS... PDT 67 45 70 47 / 10 10 10 10 ALW 68 48 72 51 / 0 0 0 10 PSC 73 49 75 51 / 0 0 0 10 YKM 69 45 73 49 / 0 0 0 10 HRI 71 48 74 50 / 0 0 0 10 ELN 65 45 72 48 / 10 10 10 10 RDM 66 38 69 43 / 10 10 10 10 LGD 63 42 66 44 / 10 10 10 10 GCD 63 40 67 43 / 10 10 10 10 DLS 67 49 74 51 / 0 0 0 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX TODAY : GREEN THURSDAY : GREEN FRIDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 88/89/89
Hazardous weather outlook, Jun 15, 5:00 AM PDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT WED JUN 15 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
161145-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT WED JUN 15 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FLOODING
EAST SLOPES OF THE WASHINGTON CASCADES, KITTITAS VALLEY,
YAKIMA VALLEY
WATER LEVELS CONTINUE TO RUN HIGH AND AT OR ABOVE FLOOD STAGE ON THE
NACHES RIVER NEAR NACHES. A FLOOD WARNING CONTINUES FOR THE NACHES
RIVER NEAR NACHES IN YAKIMA COUNTY THROUGH AT LEAST THIS MORNING.
THE RIVER IS EXPECTED TO DROP TO BELOW FLOOD STAGE LATER TODAY.
PLEASE REFER TO NWS HAZARD PRODUCT ID PDXFLSPDT FOR MORE DETAILS.
OTHERWISE COOLER THAN NORMAL WITH BREEZY TO WINDY CONDITIONS ARE
EXPECTED WITH A FEW LIGHT RAIN SHOWERS OVER THE MOUNTAINS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
COOLER THAN NORMAL CONDITIONS WITH A FEW MOUNTAIN SHOWERS ARE
EXPECTED ON THURSDAY. WARMING WILL BEGIN ON FRIDAY AND CONTINUE INTO
THE EXTENDED FORECAST PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:39 PM PDT | Freeze Warning | PDT | Deschutes, Jefferson, Wasco | 18 hr |
| Jun 15, 8:23 AM PDT | Wind Advisory | PDT | Kittitas, Yakima | 13 hr |
Nearby
River Flood Warnings in Washington, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.